Alert archive / New Mexico / Flash Flood Warnings in 2016
Flash Flood Warning 30, NWS Albuquerque, NM
NWS Albuquerque, NM issued this flash flood warning at Aug 7, 2016, 7:22 PM MDT for McKinley County, New Mexico. It was in force for 113 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 7, 2016, 7:22 PM MDT (01:22 UTC)
- Expired
- Aug 7, 2016, 9:15 PM MDT
- In force
- 113 min
- Issued by
- NWS Albuquerque, NM
- Area
- Storm-based polygon
- Flood severity
- None
County McKinley County, NM
The radar
The Albuquerque radar (KABX), 176 km from the middle of the area, began a volume at 01:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 7, 7:36 PM MDT | FLASH FLOOD | Black Rock, NM | WATER OVER STATE HIGHWAY 53 |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 14 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albuquerq/Krtlnd, NM (KABQ), launched 00:00Z, 1.4 hours before the alert went out and 197 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 102 J/kg
- Mixed-layer CIN
- -61 J/kg
- Mixed-layer LCL
- 2755 m above ground
- 0-6 km bulk shear
- 9 kt
- 0-1 km storm-relative helicity
- -21 m²/s²
- 0-3 km storm-relative helicity
- 2 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
846
WGUS55 KABQ 080122
FFWABQ
NMC031-080315-
/O.NEW.KABQ.FF.W.0030.160808T0122Z-160808T0315Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
722 PM MDT SUN AUG 7 2016
THE NATIONAL WEATHER SERVICE IN ALBUQUERQUE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
SOUTHWESTERN MCKINLEY COUNTY IN WEST CENTRAL NEW MEXICO...
* UNTIL 915 PM MDT
* AT 720 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
THUNDERSTORM PRODUCING VERY HEAVY RAIN AROUND ZUNI PUEBLO. UP TO
TWO INCHES OF RAIN HAVE ALREADY FALLEN. FLASH FLOODING IS LIKELY
WITHIN GALESTINA CANYON...KNIFEHILL CANYON...ALONG ROUTE 8 AND
9...AND HIGHWAYS 53...36...AND 602.
* LOCATIONS IMPACTED INCLUDE...
ZUNI PUEBLO AND BLACK ROCK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODING.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY.
&&
LAT...LON 3519 10870 3496 10864 3496 10888 3510 10888
$$
GUYER3 follow-up statements
705 WGUS75 KABQ 080201 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 801 PM MDT SUN AUG 7 2016 NMC031-080315- /O.CON.KABQ.FF.W.0030.000000T0000Z-160808T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MCKINLEY- 801 PM MDT SUN AUG 7 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR SOUTHWESTERN MCKINLEY COUNTY... AT 758 PM MDT...LOCAL LAW ENFORCEMENT REPORTED FLASH FLOODING AROUND ZUNI PUEBLO AND BLACK ROCK. RADAR ESTIMATED UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN. SERIOUS FLOODING WILL OCCUR WITHIN GALESTINA CANYON...ROUTES 8 AND 9...ACROSS HIGHWAYS 53...36...AND 602. LOCATIONS IMPACTED INCLUDE... ZUNI PUEBLO AND BLACK ROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS SAFELY. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 3519 10870 3496 10864 3496 10888 3510 10888 $$ GUYER
900 WGUS75 KABQ 080251 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 851 PM MDT SUN AUG 7 2016 NMC031-080315- /O.CON.KABQ.FF.W.0030.000000T0000Z-160808T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MCKINLEY- 851 PM MDT SUN AUG 7 2016 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 915 PM MDT FOR SOUTHWESTERN MCKINLEY COUNTY... AT 850 PM MDT...LOCAL LAW ENFORCEMENT REPORTED HEAVY RAIN DUE TO A THUNDERSTORM OVER ZUNI PUEBLO AND BLACK ROCK. RADAR HAS ESTIMATED UP TO THREE INCHES OF RAIN HAS ALREADY FALLEN. LOCATIONS IMPACTED INCLUDE... ZUNI PUEBLO AND BLACK ROCK. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE DANGERS OF FLASH FLOODING. A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING. IF YOU ARE IN THE WARNING AREA TAKE IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. && LAT...LON 3519 10870 3496 10864 3496 10888 3510 10888 $$ 40
377 WGUS75 KABQ 080311 FFSABQ FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE ALBUQUERQUE NM 911 PM MDT SUN AUG 7 2016 NMC031-080321- /O.EXP.KABQ.FF.W.0030.000000T0000Z-160808T0315Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MCKINLEY- 911 PM MDT SUN AUG 7 2016 ...THE FLASH FLOOD WARNING FOR SOUTHWESTERN MCKINLEY COUNTY WILL EXPIRE AT 915 PM MDT... FLOOD WATERS HAVE RECEDED...AND ARE NO LONGER EXPECTED TO POSE A THREAT TO LIFE OR PROPERTY. PLEASE CONTINUE TO HEED ANY ROAD CLOSURES. LAT...LON 3519 10870 3496 10864 3496 10888 3510 10888 $$ 40
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before this flash flood warning went out at Aug 7, 5:37 PM MDT, 1 hour 45 minutes earlier.
Area forecast discussion, Aug 7, 5:37 PM MDT, 1 hour 45 minutes before
Area Forecast Discussion...UPDATED National Weather Service Albuquerque NM 537 PM MDT SUN AUG 7 2016 .UPDATE... Quick update to adjust tonight's PoP forecast. Models are not handling the current convection very well. With much of the convection across the east, raised PoPs there, and lowered them across the northwest/north central areas where it appears the drier air is making an impact. Updates already out. 34 && .PREV DISCUSSION...531 PM MDT SUN AUG 7 2016... .AVIATION... 00Z TAF CYCLE Used VCSH/VCTS for periphery impacts through mid evening and tempo's with gusty wind to narrow in on the best chance for impacts. Some of the storms will contain heavy rain but did not project reduced vsby or cig. However, some mtn top obscd will briefly occur. Most of the activity will be over by 06z. Repeat performance expected on Monday. For now only VCSH for terminal sites except nothing at FMN, TCC and ROW. && .PREV DISCUSSION...346 PM MDT SUN AUG 7 2016... .SYNOPSIS... A bit of drying has set in today across the northwest third to nearly half of New Mexico and roughly the northern quarter of the state is a little quieter than Saturday in terms of shower and thunderstorm activity, with the exception of the general vicinity of Raton. There is significantly more activity farther south across west central through east central New Mexico. The activity may fill in a little across the north, but all of the forecast area will, as is normally the case, see the activity largely diminish late this evening and overnight. Shower coverage should be less across most of the area Monday and Tuesday with possible exception of portions of the area from the Gila region east to the Sacramentos. Then Wednesday and Thursday should bring a marked moisture and precipitation increase to at least western and central portions of the state. && .DISCUSSION... Showers and storms will roam much of the fcst area at least a few hours into the evening before the more or less usual marked decrease. The currently somewhat less active northern fifth of the state may fill in a bit early this eve however. Dewpoints have dropped a couple to several degrees from Sat values of the same time across approx the nw half of the state, so the atmosphere is drying a bit now, though still plenty of juice to fire up some storms. For the most part tho wetting footprints are smaller near and north of interstate 40 compared to Sat. The upper high will exert a little more influence and drying over the state on Mon, decreasing the number and size of storms at least a bit more so compared to today. Tue still looks to be somewhat of a transition day as the upper high begins a temporary retreat eastward and a west coast trough develops further, allowing another surge of tropical moisture to begin a northward push into the sw part of the state. Wed will bring a stronger and more northerly extent of moisture advection as the upper high center will be farther east of NM the trough still well west of the state. In fact, the 12z GFS and NAM shows the PWAT at KABQ increasing to around if not just above an inch and a third later Wed, near record highs for the day. Did go ahead and increase PoPs just a little bit more for Wed, but still feel a little cautious about that as models are showing the greatest moisture and QPFs generally near and espec west of the divide and in AZ. Have some concern that as the trough comes closer late Wed and Thu that wetting rain coverage may decrease significantly tho far from totally to east of divide as often happens with a quick transition to a more westerly flow. Still, with the likely tropical contribution to this midweek moisture surge the area between the central mtn chain and the divide should score at least a respectable amount of rainfall, or greater. Backdoor front still looks to proceed the exiting trough Fri into Sat, favoring the eastern half or perhaps two thirds of the state for showers and storms going into the weekend. 43 && .FIRE WEATHER... Footprint of wetting rain will lessen and lessen each day through Tuesday as the monsoon moisture plume weakens. Tropical remnants should increase wetting storm footprints midweek as the moisture plume becomes beefier. Some drying expected from NW to SE Thu/Fri although a back door cold front should replenish lost moisture late week with some impacts into the following weekend. Wetting storms will tend to favor the the western and northern half today...especially southwest half...rest of today into the overnight hours. Gusty outflow winds associated with storm cells will become stronger stronger due to the drying expected Monday/Tuesday. Temperatures will also warm...especially across western/central areas. More seasonable RH levels are expected. Models remain bullish with dragging remnant moisture from tropical storm Earl turned Javier northward into the Southwest area Wednesday/Wednesday night. Wetting rain footprints will increase. This could be quite a 24 hr wetting rain event due to the approaching Pacific trough. Residual impacts are expected on Thursday as the trough ushers in drier air across the Four Corners region during the afternoon. Residual heavy rain footprints would remain across the southern and eastern half Thursday. Confidence is pretty solid for this midweek wetting rain event although favor western/central areas. Storms would tend to be faster moving thus training an issue in terms of burn scar runoff. Dried trend still captured in the models for western areas on Friday. A moderately strong back door cold front is expected to impact eastern and some central areas later Friday. This means another round of larger wetting rain footprints favoring the NE half. Typically these fronts get pushed further south and west than models project several days out. Thus, decided to raise RH values a little higher Saturday and to lesser degree Sunday across western/central areas. The weather pattern indicate moisture recycle mode storms late weekend into early next week. There are some minor differences between the ECMWF and GFS in terms of the deepening of the next Pacific coast trough early next week. That would mean some differences in how the Monsoonal moisture plume would flow northward. Will be monitoring. 50 && .ABQ WATCHES/WARNINGS/ADVISORIES... None. && 34
Hazardous weather outlook, Aug 7, 5:56 AM MDT, 13 hours 26 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ALBUQUERQUE NM 556 AM MDT SUN AUG 7 2016 NMZ501>540-081200- NORTHWEST PLATEAU-CHUSKA MOUNTAINS-FAR NORTHWEST HIGHLANDS- NORTHWEST HIGHLANDS-WEST CENTRAL PLATEAU-WEST CENTRAL MOUNTAINS- WEST CENTRAL HIGHLANDS-SOUTHWEST MOUNTAINS- SAN FRANCISCO RIVER VALLEY-SAN JUAN MOUNTAINS-JEMEZ MOUNTAINS- WEST SLOPES SANGRE DE CRISTO MOUNTAINS- NORTHERN SANGRE DE CRISTOS ABOVE 9500 FEET/RED RIVER- SOUTHERN SANGRE DE CRISTOS ABOVE 9500 FEET- EAST SLOPES SANGRE DE CRISTO MOUNTAINS-UPPER RIO GRANDE VALLEY- LOWER CHAMA RIVER VALLEY-SANTA FE METRO AREA- MIDDLE RIO GRANDE VALLEY/ALBUQUERQUE METRO AREA- LOWER RIO GRANDE VALLEY-SANDIA/MANZANO MOUNTAINS-ESTANCIA VALLEY- CENTRAL HIGHLANDS-SOUTH CENTRAL HIGHLANDS-UPPER TULAROSA VALLEY- SOUTH CENTRAL MOUNTAINS-RATON RIDGE/JOHNSON MESA- FAR NORTHEAST HIGHLANDS-NORTHEAST HIGHLANDS-UNION COUNTY- HARDING COUNTY-EASTERN SAN MIGUEL COUNTY-GUADALUPE COUNTY- QUAY COUNTY-CURRY COUNTY-ROOSEVELT COUNTY-DE BACA COUNTY- CHAVES COUNTY PLAINS-EASTERN LINCOLN COUNTY-SOUTHWEST CHAVES COUNTY- 556 AM MDT SUN AUG 7 2016 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND CENTRAL NEW MEXICO. .DAY ONE...TODAY AND TONIGHT STORMS MAY PRODUCE LOCALLY HEAVY RAINFALL WITH POTENTIAL FOR LOCALIZED FLASH FLOODING THIS AFTERNOON AND EVENING...MAINLY ACROSS CENTRAL AND SOUTHERN PORTIONS OF THE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY A SIGNIFICANT UPTICK IN THUNDERSTORM COVERAGE IS FORECAST FOR WEDNESDAY INTO THURSDAY WITH LOCALLY HEAVY RAINFALL AND POTENTIAL FOR FLASH FLOODING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO REPORT RAINFALL AMOUNTS AND ANY FLOODING THROUGH THE NATIONAL WEATHER SERVICE ALBUQUERQUE WEB SITE AT WEATHER.GOV/ABQ OR BY CALLING 1.888.386.7637. 11
In the hours before
Special weather statement, Aug 7, 3:34 PM MDT, 3 hours 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
334 PM MDT SUN AUG 7 2016
NMZ527-530-072200-
UNION COUNTY-RATON RIDGE/JOHNSON MESA-
334 PM MDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN UNION COUNTY UNTIL
400 PM MDT...
AT 334 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM NEAR
FOLSOM...OR 6 MILES NORTH OF DES MOINES...MOVING SOUTHEAST AT 20 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
LOCATIONS IMPACTED INCLUDE...
DES MOINES AND FOLSOM.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3690 10359 3670 10381 3689 10403 3700 10390
3700 10386
TIME...MOT...LOC 2134Z 307DEG 16KT 3686 10382
GUYERSpecial weather statement, Aug 7, 6:05 PM MDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
605 PM MDT SUN AUG 7 2016
NMZ530-080030-
UNION COUNTY-
605 PM MDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN UNION COUNTY UNTIL
630 PM MDT...
AT 605 PM MDT...DOPPLER RADAR WAS TRACKING STRONG THUNDERSTORMS ALONG
A LINE EXTENDING FROM 7 MILES NORTHWEST OF WHEELESS TO CLAYTON LAKE
STATE PARK. MOVEMENT WAS EAST AT 15 MPH.
HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH
THESE STORMS.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THESE STORMS.
LOCATIONS IMPACTED INCLUDE...
CLAYTON...CLAYTON LAKE STATE PARK...SENECA AND MOSES.
&&
LAT...LON 3646 10320 3663 10342 3695 10308 3694 10300
3661 10300
TIME...MOT...LOC 0005Z 276DEG 13KT 3676 10302 3659 10329
GUYERSpecial weather statement, Aug 7, 7:10 PM MDT, 12 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE ALBUQUERQUE NM
710 PM MDT SUN AUG 7 2016
NMZ530-080145-
UNION COUNTY-
710 PM MDT SUN AUG 7 2016
...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL UNION COUNTY UNTIL
745 PM MDT...
AT 709 PM MDT...DOPPLER RADAR WAS TRACKING A STRONG THUNDERSTORM 16
MILES NORTH OF BUEYEROS...OR 32 MILES SOUTHWEST OF CLAYTON...MOVING
EAST AT 15 MPH.
WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS STORM.
HEAVY RAIN AND FREQUENT AND DANGEROUS CLOUD TO GROUND LIGHTNING WILL
ALSO BE POSSIBLE WITH THIS STORM.
THIS STORM WILL REMAIN OVER MAINLY RURAL AREAS OF WEST CENTRAL UNION
COUNTY.
TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO LOCALIZED FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.
&&
LAT...LON 3609 10343 3609 10358 3614 10380 3617 10380
3617 10382 3631 10380 3636 10338
TIME...MOT...LOC 0109Z 278DEG 15KT 3622 10369
34The office that day
Everything else NWS Albuquerque, NM issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 7, 6:05 PM MDT | Special Weather Statement | ABQ | Union | 25 min |
| Aug 7, 6:28 PM MDT | Areal Flood Advisory | ABQ | Union | 92 min |
| Aug 7, 6:41 PM MDT | Areal Flood Advisory | ABQ | Santa Fe | 94 min |
| Aug 7, 6:47 PM MDT | Areal Flood Advisory | ABQ | Cibola, McKinley | 118 min |
| Aug 7, 7:10 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Aug 7, 8:04 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba, Santa Fe | 116 min |
| Aug 7, 8:13 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 2 hr |
| Aug 8, 12:21 PM MDT | Areal Flood Advisory | ABQ | Los Alamos, Rio Arriba, Sandoval, Santa Fe | 114 min |
| Aug 8, 12:32 PM MDT | Areal Flood Advisory | ABQ | Catron | 118 min |
| Aug 8, 12:43 PM MDT | Special Weather Statement | ABQ | Los Alamos | 32 min |
| Aug 8, 1:24 PM MDT | Flash Flood Warning | ABQ | Los Alamos, Sandoval, Santa Fe | 2 hr |
| Aug 8, 1:35 PM MDT | Areal Flood Advisory | ABQ | San Miguel | 115 min |
| Aug 8, 1:38 PM MDT | Flash Flood Watch | ABQ | 57 hr | |
| Aug 8, 1:40 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 8, 1:45 PM MDT | Special Weather Statement | ABQ | 45 min | |
| Aug 8, 1:59 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 2 hr |
| Aug 8, 2:03 PM MDT | Areal Flood Advisory | ABQ | Socorro | 117 min |
| Aug 8, 2:13 PM MDT | Special Weather Statement | ABQ | Mora | 32 min |
| Aug 8, 2:28 PM MDT | Flash Flood Warning | ABQ | Sandoval | 2 hr |
| Aug 8, 2:37 PM MDT | Areal Flood Advisory | ABQ | Colfax | 113 min |
| Aug 8, 2:41 PM MDT | Flash Flood Warning | ABQ | Cibola | 2 hr |
| Aug 8, 3:04 PM MDT | Areal Flood Advisory | ABQ | Roosevelt | 116 min |
| Aug 8, 3:12 PM MDT | Flash Flood Warning | ABQ | Colfax, Union | 2 hr |
| Aug 8, 3:37 PM MDT | Special Weather Statement | ABQ | Bernalillo | 38 min |
| Aug 8, 3:40 PM MDT | Special Weather Statement | ABQ | Rio Arriba | 35 min |
| Aug 8, 3:48 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 117 min |
| Aug 8, 4:07 PM MDT | Areal Flood Advisory | ABQ | Bernalillo | 113 min |
| Aug 8, 4:13 PM MDT | Areal Flood Advisory | ABQ | Catron | 2 hr |
| Aug 8, 4:17 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 118 min |
| Aug 8, 4:18 PM MDT | Special Weather Statement | ABQ | Quay | 27 min |
| Aug 8, 4:23 PM MDT | Special Weather Statement | ABQ | Bernalillo | 37 min |
| Aug 8, 4:32 PM MDT | Areal Flood Advisory | ABQ | Colfax, Union | 118 min |
| Aug 8, 4:40 PM MDT | Special Weather Statement | ABQ | Union | 35 min |
| Aug 8, 4:41 PM MDT | Special Weather Statement | ABQ | Union | 34 min |
| Aug 8, 4:45 PM MDT | Areal Flood Advisory | ABQ | Cibola | 2 hr |
| Aug 8, 4:58 PM MDT | Areal Flood Advisory | ABQ | Quay | 2 hr |
| Aug 8, 5:01 PM MDT | Special Weather Statement | ABQ | Quay | 29 min |
| Aug 8, 5:06 PM MDT | Areal Flood Advisory | ABQ | Union | 114 min |
| Aug 8, 5:16 PM MDT | Areal Flood Advisory | ABQ | San Miguel, Santa Fe, Torrance | 119 min |
| Aug 8, 5:31 PM MDT | Areal Flood Advisory | ABQ | Rio Arriba | 119 min |
| Aug 8, 5:34 PM MDT | Areal Flood Advisory | ABQ | Taos | 116 min |
| Aug 8, 5:37 PM MDT | Areal Flood Advisory | ABQ | Quay | 83 min |
| Aug 8, 5:42 PM MDT | Areal Flood Advisory | ABQ | Union | 2 hr |
| Aug 8, 5:45 PM MDT | Special Weather Statement | ABQ | Union | 30 min |
| Aug 8, 5:55 PM MDT | Areal Flood Advisory | ABQ | Sandoval | 80 min |
Nearby
Flash Flood Warnings in New Mexico, 2016Every flash flood warning in 2016
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.